Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extensions of minimal flows on manifolds


Author: William Perrizo
Journal: Proc. Amer. Math. Soc. 59 (1976), 383-388
MSC: Primary 54H20; Secondary 58G99, 57D25
DOI: https://doi.org/10.1090/S0002-9939-1976-0425933-8
MathSciNet review: 0425933
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Group extensions of vector field flows for which the orbit closure map forms a fiber bundle are constructed for the case of minimal flows on compact manifolds and compact Lie groups. Conditions for which minimal nontoral extensions exist are studied.


References [Enhancements On Off] (What's this?)

  • [1] R. Ellis, Lectures on topological dynamics, Benjamin, New York, 1969. MR 42 #2463. MR 0267561 (42:2463)
  • [2] A. M. Gleason, Spaces with a compact Lie group of transformations, Proc. Amer. Math. Soc. 1 (1950), 35-43. MR 11, 497. MR 0033830 (11:497e)
  • [3] N. E. Steenrod, The topology of fibre bundles, Princeton Math. Ser., vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 0039258 (12:522b)
  • [4] W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ., vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 17, 650. MR 0074810 (17:650e)
  • [5] R. Ellis, The construction of minimal discrete flows, Amer. J. Math. 87 (1965), 564-574. MR 32 #3053. MR 0185589 (32:3053)
  • [6] N. G. Markley, Lifting dynamical properties, Math. Systems Theory, 5 (1971), 229-305. MR 46 #4514. MR 0305384 (46:4514)
  • [7] -, The Poincare-Bendixson theorem for the Klein bottle, Trans. Amer. Math. Soc. 135 (1969), 159-165. MR 38 #2759. MR 0234442 (38:2759)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 58G99, 57D25

Retrieve articles in all journals with MSC: 54H20, 58G99, 57D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425933-8
Keywords: Minimal, transitive, almost periodic, vector field flow, $ G$-lift, fiber bundle, Lie group
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society